# SDR ZZDA2011410

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE LANYARD UNATTACHED. (AWI)   RE-INSTALLED R-1 GIRT BAR LANYARD IAW AMM 25-61. (AWI)
